Mon. May 23rd, 2022

NEWS ABOUT RELAXATION

The Real News Network

Teen’s ‘veins burst leaving her in wheelchair’ after rare reaction to Covid jab

3 min read

A teenager was in a wheelchair for a month after having a reaction to the Covid jab.

Courtney Keating, 19, says her veins and blood cells burst and she was forced to use a wheelchair for a month after the extreme reaction.

The teen from London, claims she was in hospital for four weeks and left unable to walk after her nerves and joints were affected.

She posted on Facebook about her experience, saying medics told her if she hadn't come into hospital when she did it may have been fatal.

Courtney says the vaccination caused bleeding under her skin, as she shared photos of her legs covered in purple marks on Tuesday.

She posted: "I would just like to spread awareness about a bad reaction I had to the Covid vaccine. These pictures are what happened to my legs and also my arms and back after the vaccine.

"My veins and blood cells had burst and was bleeding under the skin. I was unable to walk for over a month where it had attacked the nerves and joints in my legs. I was in a wheelchair for over a month and I was then learning to start to walk again with a frame. I was in hospital for a month and I was told if I didn’t go to hospital When I did it would have been fatal."

She added: "Having the COVID vaccine is one of the biggest mistakes I’ve ever made as nearly 2 months later and I'm still not able to walk properly and not being able to fully do the normal activities I used to and the rash still not fully gone yet. I am just spreading awareness because I would never want anybody to go through what I did."

More than 2,300 people have commented on her pictures. One, Antony Bond said: "I've got the same thing now and suffering really bad mine appeared 4 or 5 days after having the vaccine."

Another, Claire Roberts posted: "Not as bad but same here from the vaccine."

While Ally Mackridge posted: "I had the same thing happen to me (but nowhere near as bad as you) it was all over my arms and hands. I also have a massive amount of unexplained bruising on my legs. I wish you all the best and hopes for a speedy recovery. This vaccine is not safe."

Experts say getting vaccinated far outweighs any risk of an adverse side effect.

Some people who commented on Courtney's post couldn't understand why she wanted to put people off having the jab. Others accused her of faking the pictures.

One person said: "As much as I feel for you having reacted like this to the Covid vaccine, not sure which one as you haven't mentioned it, I do feel that you're scaring people unnecessarily."

Another wrote: "That looks painful but these vaccines are here to prevent us from being seriously ill with the virus."

This is not the first adverse reaction to the jab. In April another woman was left in a wheelchair after her legs developed huge blisters.

Retail worker Sarah Beuckmann, 34, feared she'd lost her legs after they turned into "giant blisters".

She has shared graphic photos of the horror rash which spread all over the body and face, the Daily Record reports.

NHS doctors confirmed the mum-of-one's symptoms were caused by her body's reaction to the AstraZeneca vaccine.

She said she feared she would lose her legs but added: "I still believe people should be vaccinated."

Source: Read Full Article